# SDR AALA202402274896

- Difficulty date: February 26, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N412UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 9224
- Aircraft time: 14,019 hours, 3,835 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT DOOR ASSIST BOTTLE READS VERY LOW AT 25 PSI. SERVICED LEFT HAND AFT DOOR ASSIST BOTTLE.
